# SDR DALA2020091603085

- Difficulty date: September 16, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 87,012 hours, 22,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Damaged
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ININITIAL INSPECTION FOUND DAMAGED ESCAPE SLIDE BATTERY ON R-4 DOOR SLIDE.  CORRECTIVE ACTION: ESCAPE SLIDE BATTERY WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
